# SDR SWAA2015071341873

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 43,102 hours, 29,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7971637
- Condition: Misrouted
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMER OVERHEAD LIGHT WIRE MISROUTED.  REROUTED WIRE IAW SRM.
